Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. C. G. Rogers and D. Williams
Title: Diffusions, Markov processes, and martingales, Volume One: Foundations, Second Edition
Additional book information: John Wiley & Sons, Chichester, West Sussex, England, 1994, xx + 386 pp., ISBN 0-471-95061-0, $79.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Neil Falkner
Affiliation: Ohio State University
Journal: Bull. Amer. Math. Soc. 34 (1997), 57-62
MSC (1991): Primary 60Jxx; Secondary 60G15, 60G42, 60G44
Review copyright: © Copyright 1997 American Mathematical Society